The Appearance Of Hard, Stiff, And Hot Sensation In The Upper Part Of The Mouth?

Illustration of The Appearance Of Hard, Stiff, And Hot Sensation In The Upper Part Of The Mouth?
Illustration: The Appearance Of Hard, Stiff, And Hot Sensation In The Upper Part Of The Mouth? creakyjoints.org

I work in a factory for veterinary medicine. Finally, I often work in disinfectants (Desgrin), then the upper part of the mouth (mustache) feels hard, stiff, hot. It feels very annoying. what is the right medicine for?

1 Answer:

Hello Dimyati,


Thank you for asking HealthReplies.com.

Need to be clarified, in what position do you work? Does your job require that you come into direct contact with disinfectants or other chemicals? What exactly do you mean disinfectant? Have you ever experienced a complaint like this before?


The appearance of a hard, stiff, and hot sensation in the upper part of your mouth may indicate the following conditions:


Irritant contact dermatitis (inflammation of the skin due to contact with irritative substances, including being able to be triggered by disinfectants that you have daily contact with)

Insect or other animal bites
Allergic contact dermatitis (inflammation of the skin due to allergies to substances that come in contact with the skin, for example latex, certain creams or ointments
Skin infections, for example due to shingles, cutaneous candidiasis, warts
Psychosomatic disorders, and so on

Your condition, if it is temporary and improves on its own, is probably not dangerous. However, if the complaint lasts for a long time or until it spreads to other parts of the body, we suggest you not let it. Check yourself directly to the doctor or dermatologist so that you can be given the right treatment. Some types of drugs (either topical or oral) can be prescribed by the doctor if it is felt necessary.


For now, you should protect your body when working, so it does not come into contact with harmful substances, for example by wearing a helmet or special mask. Do not hesitate to discuss this with your boss so that you can find the best solution for both parties. Avoid giving any treatment to the skin that has complaints without consulting a doctor first. Do not forget, be diligent in washing your face with the right cleansing soap and do not hold your face with dirty hands.


Hope this helps ...

: by

Related Question

Is It Safe To Use Retinyl Palmitate Cream And Benzophenon 3 For Nursing Mothers?

Is It Safe To Use Retinyl Palmitate Cream And Benzophenon 3 For Nursing Mothers?

(1 year ago)

Afternoon … I want to ask, is the cosmetic / cream smeared on the face containing benzophenon 3 and retinyl palmitate safe for use by nursing mothers? thank you for your answ...

Longer Menstrual Periods And Lots Of Blood After 3 Months Of Injectable Birth Control?

Longer Menstrual Periods And Lots Of Blood After 3 Months Of Injectable Birth Control?

(1 year ago)

Hi … I’m Amy, I want to ask. After I use contraception once every 3 months why is my menstrual period getting longer and much more huh? This is already the 21st day, is...

The Cause Of Leg Pain Such As Stabbing And Frequent Tingling?

The Cause Of Leg Pain Such As Stabbing And Frequent Tingling?

(1 year ago)

Hello doctor, I am rizki I am 19 years old, lately I often experience pain in the calves such as being pricked and sometimes also accompanied by tingling, I have been to a general ...

Leave a Reply

Your email address will not be published. Required fields are marked *